# SDR CALA2012110800779

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 48,240 hours, 16,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146AQ1133
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE FRAME CRACKED BETWEEN STR 8 & 9L, STA 787.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLES IAW EA 5310-04716, REV D.
